# SDR ASAA2022073139324

- Difficulty date: July 31, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737
- Aircraft serial: 44086
- Aircraft time: 2,974 hours, 908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00 FOUND "BLEED FAMV RVDT R" LATCHED. GROUNDED - YES. PERFORMED FILTER REPLACEMENT ON FAMV #2 ENGINE PER B737-9 AMM TASK 36-12-03-960-801 UP TO STEP 2.I. (5). ACCOMPLISHED RH ENGINE FAMV LRU REPLACEMENT TEST- ENGINE OFF REF AMM 36-12-00-720-801. OPS CHECK GOOD.
